ITERATIVE METHOD FOR SOLVING TWO-DIMENSIONAL NONLINEAR FUZZY INTEGRAL EQUATIONS USING FUZZY BIVARIATE BLOCK-PULSE FUNCTIONS WITH ERROR ESTIMATION

Document Type: Research Paper

Author

Department of Mathematics, Firoozkooh Branch, Islamic Azad University, Firoozkooh, Iran

Abstract

In this paper, we propose an iterative procedure based on two dimensional
fuzzy block-pulse functions for solving nonlinear fuzzy Fredholm integral
equations of the second kind. The error estimation and numerical stability
of the proposed method are given in terms of supplementary Lipschitz condition.
Finally, illustrative examples are included in order to demonstrate the accuracy
and convergence of the proposed method.

Keywords


[1] S. Abbasbandy, E. Babolian and M. Alavi, Numerical method for solving linear Fredholm
fuzzy integral equations of the second kind, Chaos Solitons Fractals, 31(1) (2007), 138-146.
[2] R. P. Agrawal, D. Oregan and V. Lakshmikantham, Fuzzy Volterra Integral Equations: A
Stacking Theorem Approach, Applicable Analysis: An International Journal, 83(5) (2004),
521-532.
[3] G. A. Anastassiou, Fuzzy Mathematics: Approximation Theory, Springer, Berlin (2010).

[4] E. Babolian, H. Sadeghi Goghary and S. Abbasbandy, Numerical solution of linear Fredholm
fuzzy integral equations of the second kind by Adomian method, Applied Mathematics and
Computation, 161 (2005), 733-744.
[5] M. Baghmisheh and R. Ezzati, Numerical solution of nonlinear fuzzy Fredholm integral equa-
tions of the second kind using hybrid of block-pulse functions and Taylor series, Advances in
Difference Equations, DOI 10.1186/s13662-015-0389-7, 51 (2015), 1-15.
[6] K. Balachandran and P. Prakash, Existence of solutions of nonlinear fuzzy Volterra- Fredholm
integral equations, Indian Journal of Pure and Applied Mathematics, 33 (2002), 329-343.
[7] K. Balachandran and K. Kanagarajan, Existence of solutions of general nonlinear fuzzy
Volterra-Fredholm integral equations, Journal of Applied Mathematics and Stochastic Anal-
ysis, 3 (2005), 333-343.
[8] B. Bede and S. G. Gal, Quadrature rules for integrals of fuzzy-number-valued functions, Fuzzy
Sets and Systems, 145 (2004), 359-380.
[9] A. M. Bica, Error estimation in the approximation of the solution of nonlinear fuzzy Fredholm
integral equations, Information Science, 178 (2008), 1279-1292.
[10] A. M. Bica and C. Popescu, Approximating the solution of nonlinear Hammerstein fuzzy
integral equations, Fuzzy Sets and Systems, 245 (2014), 1-17.
[11] A. M. Bica and C. Popescu, Fuzzy trapezoidal cubature rule and application to two-
dimensional fuzzy Fredholm integral equations, Soft Computing, 21(5) (2017), 1229-1243.
[12] A. M. Bica, S. Ziari, Iterative numerical method for solving fuzzy Volterra linear integral
equations in two dimensions, Soft Computing, 21(5) (2017), 1097-1108.
[13] P. Diamond, Theory and applications of fuzzy Volterra integral equations, IEEE Transactions
on Fuzzy Systems, 10(1) (2002), 97-102.
[14] D. Dubois and H. Prade, Fuzzy numbers: an overview, In: Analysis of Fuzzy Information,
CRC Press, BocaRaton, (1) (1987), 3-39.
[15] R. Ezzati and S. Ziari, Numerical solution and error estimation of fuzzy Fredholm integral
equation using fuzzy Bernstein polynomials, Aust. J. Basic Appl. Sci., 5(9) (2011), 2072-2082.
[16] R. Ezzati and S. Ziari, Numerical solution of nonlinear fuzzy Fredholm integral equations
using iterative method, Applied Mathematics and Computation, 225 (2013), 33-42.
[17] R. Ezzati and S. Ziari, Numerical solution of two-dimensional fuzzy Fredholm integral equa-
tions of the second kind using fuzzy bivariate Bernstein polynomials, Int. J. Fuzzy Systems,
15(1) (2013), 84-89.
[18] R. Ezzati and S. M. Sadatrasoul, Application of bivariate fuzzy Bernstein polynomials to
solve two-dimensional fuzzy integral equations, Soft Computing, 21(14) (2017), 3879-3889.
[19] J. X. Fang and Q. Y. Xue, Some properties of the space fuzzy-valued continuous functions
on a compact set, Fuzzy Sets Systems, 160 (2009), 1620-1631.
[20] M. A. Fariborzi Araghi and N. Parandin, Numerical solution of fuzzy Fredholm integral
equations by the Lagrange interpolation based on the extension principle, Soft Computing,
15 (2011), 2449-2456.
[21] M. Friedman, M. Ma and A. Kandel, Numerical solutions of fuzzy differential and integral
equations, Fuzzy Sets and Systems, 106 (1999), 35-48.
[22] M. Friedman, M. Ma and A. Kandel, Solutions to fuzzy integral equations with arbitrary
kernels, International Journal of Approximate Reasoning, 20 (1999), 249-262.
[23] S. G. Gal, Approximation theory in fuzzy setting, In: Anastassiou, GA (ed.) Handbook of
Analytic-Computational Methods in Applied Mathematics, Chapman & Hall/CRC Press,
Boca Raton, (2000), 617-666.
[24] R. Goetschel and W. Voxman, Elementary fuzzy calculus, Fuzzy Sets and Systems, 18 (1986),
31-43.
[25] L. T. Gomes, L. C. Barros and B. Bede, Fuzzy Differential Equations in Various Approaches,
Springer (2015).
[26] Z. H. Jiang and W. Schanfelberger, Block-Pulse Functions and Their Applications in Control
Systems, Springer, Berlin (1992).
[27] C. V. Negoita and D. A. Ralescu, Applications of Fuzzy Sets to Systems Analysis, Wiley,
New York (1975).

[28] J. Y. Park and H. K. Han, Existence and uniqueness theorem for a solution of fuzzy Volterra
integral equations, Fuzzy Sets and Systems, 105 (1999), 481-488.
[29] J. Y. Park and J. U. Jeong, On the existence and uniqueness of solutions of fuzzy Volttera-
Fredholm integral equations, Fuzzy Sets and Systems, 115 (2000), 425-431.
[30] S. M. Sadatrasoul and R. Ezzati, Iterative method for numerical solution of two-dimensional
nonlinear fuzzy integral equations, Fuzzy Sets and Systems, 280 (2015), 91-106.
[31] S. M. Sadatrasoul and R. Ezzati, Numerical solution of two-dimensional nonlinear Hammer-
stein fuzzy integral equations based on optimal fuzzy quadrature formula, Journal of Compu-
tational and Applied Mathematics, 292 (2016), 430-446.
[32] P. V. Subrahmanyam and S. K. Sudarsanam, A note on fuzzy Volterra integral equations,
Fuzzy Sets and Systems, 81 (1996), 237-240.
[33] C.Wu, S. Song and H.Wang, On the basic solutions to the generalized fuzzy integral equation,
Fuzzy Sets and Systems, 95 (1998), 255-260.
[34] C. Wu and Z. Gong, On Henstock integral of fuzzy-number-valued functions (I), Fuzzy Sets
and Systems, 120 (2001), 523-532.
[35] S. Ziari, R. Ezzati and S. Abbasbandy, Numerical solution of linear fuzzy Fredholm inte-
gral equations of the second kind using fuzzy Haar wavelet, In: Advances in Computational
Intelligence. Communications in Computer and Information Science, 299 (2012), 79-89.
[36] S. Ziari and A. M. Bica, New error estimate in the iterative numerical method for nonlinear
fuzzy Hammerstein-Fredholm integral equations, Fuzzy Sets and Systems, 295 (2016), 136-
152.